# SDR 2005UALA01249

- Difficulty date: November 8, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 38,033 hours, 5,816 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E AFT EMERGENCY LIGHT ASSEMBLY BROKEN.   SUPPLEMENTAL DATA UPDATE RELAMPED AFT EMERGENCY LIGHT AT 1E.
